... side effect using this medicine? pls help me
Spiramycin is a commonly-prescribed antibiotic. Like all prescription medications, some side effects may be experienced by patients prescribed spiramycin. While most of spiramycin's side effects are not serious, some may require medical attention.-
SIDE EFFECTS: Indigestion, nausea, vomiting, diarrhea or stomach ache may occur. If any of these effects continue or become bothersome, inform your doctor. In the unlikely event you have an allergic reaction to this drug, seek medical attention immediately. Symptoms of an allergic reaction include: rash, itching, swelling, dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got one serious side effect (severe chills) of Pariet (Rabeprazole 20mg) and believe (my Japanese?
Posted 27 Nov 2010 • 1 answer
Posted 3 Jan 2011 • 1 answer
Posted 10 Mar 2011 • 9 answers
Posted 13 Feb 2013 • 1 answer
Posted 19 Jun 2013 • 1 answer